# SDR CALA2017121304437

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N78540
- Make and model: Boeing 737824
- Aircraft serial: 63646
- Aircraft time: 772 hours, 276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT EXTERNAL EEL LIGHT INOP. RELAMPED OVERWING AFT LT EXTERNAL EEL LIGHT PER MM 33-51-04. OP S NORMAL.
